Communications in Analysis and Geometry

Volume 13 (2005)

Number 1

Orbifold Cohomology of the Symmetric Product

Pages: 113 – 128

DOI: http://dx.doi.org/10.4310/CAG.2005.v13.n1.a3

Author

Bernardo Uribe

Abstract

Chen and Ruan's orbifold cohomology of the symmetric product of a complex manifold is calculated. An isomorphism of rings (up to a change of signs) between the orbifold cohomology of the symmetric product of a smooth projective surface with trivial canonical class X and the cohomology of its Hilbert scheme is obtained, yielding a positive answer to a conjecture of Ruan.

Full Text (PDF format)